Volume 15, issue 2 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Cohomological non-rigidity of eight-dimensional complex projective towers

Shintarô Kuroki and Dong Youp Suh

Algebraic & Geometric Topology 15 (2015) 769–782
Abstract

A complex projective tower, or simply P tower, is an iterated complex projective fibration starting from a point. In this paper, we classify a certain class of 8–dimensional P towers up to diffeomorphism. As a consequence, we show that cohomological rigidity is not satisfied by the collection of 8–dimensional P towers: there are two distinct 8–dimensional P towers that have the same cohomology rings.

Keywords
complex projective bundles, cohomological rigidity problem, toric topology
Mathematical Subject Classification 2010
Primary: 57R22
Secondary: 57S25
References
Publication
Received: 30 November 2013
Revised: 25 July 2014
Accepted: 12 January 2015
Published: 22 April 2015
Authors
Shintarô Kuroki
Graduate School of Mathematical Sciences
University of Tokyo
3-8-1 Komaba Meguro-ku
Tokyo 153-8914
Japan
http://www.ms.u-tokyo.ac.jp/~kuroki/
Dong Youp Suh
Department of Mathematical Sciences
KAIST
335 Gwahangno, Yuseong Gu
Daejeon 305-701
South Korea